MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE ORAL 3ML CLEAR; SYRINGE, PISTON

BECTON DICKINSON BD SYRINGE ORAL 3ML CLEAR; SYRINGE, PISTON
Catalog Number 305220
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd syringe oral 3ml clear stopper was defective / damaged it was reported by customer that they have had to dispose of several of our syringes already from one bag because the rubber part inside is crooked and makes his dosage inaccurate.Verbatim: rcc received a complaint via phone.Pir attached.Hello, my son is a transplant recipient and relies on accurate medication dosages.I have had to dispose of several of your syringes already from one bag because the rubber part inside is crooked and makes his dosage inaccurate.
 
Additional Manufacturer Narrative
Two photos of 3ml oral syringe were received and evaluated.One photo shows the bag label of the package with all applicable product information.The next photo shows a loose syringe with the stopper slightly askew, however it cannot be measured.The reported defect cannot be confirmed from the photo provided.The condition observed is acceptable per product specification.A physical sample is required for a more thorough evaluation and potential root cause determination.Therefore, no corrective action is required currently.Lot 1323425 is considered in compliance with our product specification requirements.A device history record review was completed for provided lot number 1323425 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
Material #: unknown batch #: unknown.It was reported by customer that they have had to dispose of several of our syringes already from one bag because the rubber part inside is crooked and makes his dosage inaccurate.Verbatim: rcc received a complaint via phone.Pir attached.Hello, my son is a transplant recipient and relies on accurate medication dosages.I have had to dispose of several of your syringes already from one bag because the rubber part inside is crooked and makes his dosage inaccurate.

Brand Name
BD SYRINGE ORAL 3ML CLEAR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18455008
Report Number1213809-2023-01514
Device Sequence Number19608161
Product Code KYW
UDI-Device Identifier50382903052207
UDI-Public(01)50382903052207
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305220
Device Lot Number1323425
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown